# SDR MASA2014123112820

- Difficulty date: December 31, 2014
- Submitted: January 1, 2015
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 29,216 hours, 23,499 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DECLARE EMERGENCY, HYD 2B, CTN WITH QTY LOSS OF QTY 15 PERCENT. REPLACED EDP NR 2, SECURED MANIFOLD PRESSURE LINE B-NUT.
